# SDR CALA2021061500883

- Difficulty date: June 15, 2021
- Submitted: June 16, 2021
- Operation: Air carrier
- Aircraft: N488UA
- Make and model: Airbus A320-232
- Aircraft serial: 1680
- Aircraft time: 60,002 hours, 26,214 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frms 63-64 S42l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PUT BETWEN FR63-64 LEFT STR42L HAS COR ROSION.   REPLACED DAMAGED SECTION OF S42L BETWEEN FR 62-64 IAW SRM 53-00-13-300-001. SUPPLEMENTAL INSPECTIONS REQUIRED IAW SRI 53-00-13-205-001 BEGINNING AT 60000FC OR 120000FH FROM REPAIR.
